# SDR CA130319003

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,277 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Erratic
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW FROM ACFT, SN 4372, REPORTED PERSISTENT ERRATIC STEERING.   MAINTENANCE CREW OF ACFT, SN 4372 REPORTED DURING PUSH FROM THE GATE THAT THE STEERING SYS WAS ARMED AND THE NOSE WHEEL TURNED IMMEDIATELY HARD LT, APPROXIMATELY 70 DEGREES, FLIGHT WAS CANCELLED. NWS FAILURE HAD NOT BEEN ANNUNCIATED.
